Home Page | Schedules | Training Classes | Memberships & Donations
Contact Us | Email: info@CTV29.org

E-mail us: info@CTV29.org - Mail us at: 1430 Willamette St., #321, Eugene, OR 97401

CTV Programming Schedule September 6-12, 2020

Back To Schedules List Page

NOW ON COMCAST XFINITY CHANNELS 29 & 1088

Note: If you don't have access to Xfinity Cable you can still see CTV programs: many CTV producers make their programs available online on YouTube etc.
See info & links at the end of each show description below. Some programs are available on DVD from the producers. Email info@CTV29.org for more info.



SUNDAY 9/6/2020 - Week 1131 - Comcast Xfinity Channels 29 & 1088


12:00 AM

Interfaith Prayer Service History : The first Interfaith Prayer Service was October 11, 2001. Terrorist attacks of September 11, 2001 acted as a catalyst event to bring together people of different faith traditions in prayer and support of one another. There has been an Interfaith Prayer Service every 11th day of the month since then. Each month, people of at least 8 different faith traditions offer a prayer, song, chant, poem or reading from their sacred texts that relates to the prayer service theme. From the beginning, IPSI is an organization made possible by the wisdom, insight, and spirit of unity contributed by many, including Reverend Dan Bryant of First Christian Church in Eugene, whose sanctuary has been host to every IPSI monthly service. Produced by Leo Rivers (66 min.)

1:30 AM

The David Igl Show Guest: Vicki Douglas, retired Parole Officer on Need For Focus on At-Risk Youth. Produced by Larry Dobberstein. (30 min.)

2:00 AM

Strata: Portraits of Humanity "August 2020" Focusing on the Iranian sailor-turned-farmer, Soleiman, this film highlights the plight of Lake Urmia, the largest lake in the Middle East. Located in the northwestern corner of Iran and surrounded by ancient sites up to 9000 years old, Lake Urmia has become a salt plain. The desiccation of this lake poses serious environmental challenges. The film takes a tour of the area, following Soleiman and his new life as a farmer. The viewer sees rusting ships, blowing clouds of salt and plant damage that are the legacy of a once thriving lake. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

2:30 AM

Walking Through the Pandemic Part 2, 2020. Amble through lovely neighborhoods, down wooded paths, past fabulous mansions in Eugene. Poke around a pioneer cemetery, smell the roses, admire the gardens as the pandemic passes. You will be charmed, but still must go out for your own walk for actual exercise. No whining! Produced by Tyler Burgess. (28 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

3:00 AM

Climate Change and Wildfire Risk in Lane County Presentation at the City Club of Eugene: Last fall, California’s then-Governor Jerry Brown had a warning to offer: "This is not the new normal," Brown said at a November 2018 press conference to update Californians about the most destructive wildfires in the state’s history. "This is the new abnormal, and this new abnormal will continue, certainly in the next 10, 15, 20 years." "Unfortunately, the best science is telling us that dryness, warmth, drought, all those things, they’re going to intensify," he added. If Brown’s warning about changing climate conditions holds true for California, is it also something Oregonians must consider to keep themselves safe and healthy? Some already are, particularly when it comes to smoke flowing into populated areas from summer and autumn wildfires. The Oregon Shakespeare Festival in Ashland won’t hold any outdoor performances during smoke season in 2019; constructing a retractable roof for the popular outdoor theatre is under consideration. This after a couple of busy fire years that included Portland ranking second in the world for bad air and a "do not go outside" advisory for Eugene. Oregon’s 2017 and 2018 wildfires weren’t the most deadly or largest ever in acreage burned, but they did set records for the cost of fighting them–$514 million last year and $447 million the year before. Wildfire continues to threaten populated areas in Oregon’s wildland-urban interface, but fortunately without the scale of loss of life California has recently experienced. Last November’s Camp Fire in Paradise CA killed 85 and destroyed most of that forested city. Some managers are now rethinking what preventive measures fire departments should advocate for homes in the interface, if this level of catastrophe is to be avoided. Evacuation procedures are also in the spotlight, as well as the condition of rural electric power lines. The Camp Fire and several other deadly California wildfires were sparked by electric lines contacting nearby vegetation that had not been trimmed to utility standards. Timothy Ingalsbee, Ph.D. is co-founder and Executive Director of Firefighters United for Safety, Ethics, and Ecology (FUSEE) and is a faculty research associate at the University of Oregon. Steven Wallace is Fire Chief for the Mohawk Valley Rural Fire Department in Marcola, Oregon. In the fire service since 2000, he has also served as trainer and supervisor for EMTs and emergency medical services. His department works with residents to create safer spaces around rural homes. Produced by Leo Rivers. (60 min) At the June 21, 2019 City Club of Eugene. Produced by Leo Rivers. (59 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

4:00 AM

How To Make Money On YouTube Two brothers decide to make some spare cash by producing a Youtube video. When they review their footage they discover something unusual that requires further examination. Their investigation leads them into the kind of night they couldn't have imagined. Produced by Rick Gates. (37 min.) People can find more of his work at his YouTube channel "Tendrile Productions.".

5:00 AM

Música Eugenia Presents Elizabethan Favorites Música Eugenia vocalist Alice Davenport is joined by renowned lutenist Hideki Yamaya for a concert of Early English music. The program will include favorite songs by Elizabethan masters (Thomas Campion, John Dowland, Thomas Ford and William Shakespeare)—plus solo lute instrumentals by Anthony Holborne and John Dowland. Hideki Yamaya is a performer of lutes, early guitars, and early mandolins who is currently based in Connecticut. Hideki has performed with and for Portland Baroque Orchestra, Portland Opera, Santa Cruz Baroque Festival, Musica Angelica Baroque Orchestra, Los Angeles Master Chorale, Los Angeles Opera, California Bach Society, Oregon Bach Festival, Astoria Music Festival, Music of the Baroque, and Shakespeare’s Globe Theatre. He has produced an impressive discography, and is also well known as a teacher (e.g., masterclasses and workshops at Yale University, University of California, Santa Cruz, Montana State University, Oregon State University, and Aquilon Music Festival). For more information about Hideki Yamaya, please go to https://www.hidekiyamaya.com. Performed Feb. 8, 2020 at the Atrium Bldg. in Eugene. Dedicated to the memory of Raleigh Williams, founding member of Música Eugenia (1928 –2019). Produced by Bill Loud and Leo Rivers. (52 min.) THis program is on YouTube at https://www.youtube.com/watch?v=78a07P3IqRU&t=717s Website: www.musicaeugenia.org email: musicaeugenia@gmail.com & 2 Música Eugenia channels on Youtube: https://www.youtube.com/channel/UCX_VQy-VHwtnERrXZCLz7Zw/videos & https://www.youtube.com/channel/UC1qNEdP31H45twhCLCAavmw

6:00 AM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

7:00 AM

Cottage Grove TV 7:00 Oregon Coast #6 (28:18) Holt; 7:28 Halloween in Cottage Grove 2015 (1:30); 7:30 Ghost Towns of Arizona & Southern California #1 (28:37) Holt; 7:59 Did you know about the Merci Boxcar? (1:15) Jabin; 8:00 Grand Canyon & Petrified Forest (55:06); 8:55 Rachel Sathianathan Sings "Thy Will Be Done" (3:20). Produced by Dan Holt (120 Min.) On YouTube at https://www.youtube.com/user/danholtvideo

9:00 AM

2001 NW Fly Tyers Expo, Vol 1 Detailed demos of fly tying, at Lane Co. Fairgrounds. Produced by the all-volunteer CTV1088 crew for Oregon Council Federation of Flyfishers. (112 min.) See tyers and patterns at https://thinkvideo.com/flyfishing/index.html

11:00 AM

Downtown Vinnie & Friends at the Cigar Box Guitar Festival Fifth Annual Cigar Box Guitar Festival Northwest 2018 Mark Alaniz (Downtown Vinnie) organized this full-day event at Eugene’s Saturday Market to showcase the best cigar box guitar players in the country. Produced by Larry Dobberstein. (60 min.)

12:00 PM

Flutestock Festival 2018 - Part 1 of 3. World class flute players met in Elkton, Oregon July 28 & 29th. Produced by Wes Weathers (120 min.)

2:00 PM

Flutestock Festival 2018 - Part 2 of 3. World class flute players met in Elkton, Oregon July 28 & 29th. Produced by Wes Weathers (113 min.)

4:00 PM

Flutestock Festival 2018 - Part 3 of 3. World class flute players met in Elkton, Oregon July 28 & 29th. Produced by Wes Weathers (120 min.)

6:00 PM

Interfaith Prayer Service History : The first Interfaith Prayer Service was October 11, 2001. Terrorist attacks of September 11, 2001 acted as a catalyst event to bring together people of different faith traditions in prayer and support of one another. There has been an Interfaith Prayer Service every 11th day of the month since then. Each month, people of at least 8 different faith traditions offer a prayer, song, chant, poem or reading from their sacred texts that relates to the prayer service theme. From the beginning, IPSI is an organization made possible by the wisdom, insight, and spirit of unity contributed by many, including Reverend Dan Bryant of First Christian Church in Eugene, whose sanctuary has been host to every IPSI monthly service. Produced by Leo Rivers (66 min.)

7:30 PM

The David Igl Show Guest: Vicki Douglas, retired Parole Officer on Need For Focus on At-Risk Youth. Produced by Larry Dobberstein. (30 min.)

8:00 PM

Strata: Portraits of Humanity "August 2020" Focusing on the Iranian sailor-turned-farmer, Soleiman, this film highlights the plight of Lake Urmia, the largest lake in the Middle East. Located in the northwestern corner of Iran and surrounded by ancient sites up to 9000 years old, Lake Urmia has become a salt plain. The desiccation of this lake poses serious environmental challenges. The film takes a tour of the area, following Soleiman and his new life as a farmer. The viewer sees rusting ships, blowing clouds of salt and plant damage that are the legacy of a once thriving lake. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

8:30 PM

Walking Through the Pandemic Part 2, 2020. Amble through lovely neighborhoods, down wooded paths, past fabulous mansions in Eugene. Poke around a pioneer cemetery, smell the roses, admire the gardens as the pandemic passes. You will be charmed, but still must go out for your own walk for actual exercise. No whining! Produced by Tyler Burgess. (28 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

9:00 PM

Climate Change and Wildfire Risk in Lane County Presentation at the City Club of Eugene: Last fall, California’s then-Governor Jerry Brown had a warning to offer: "This is not the new normal," Brown said at a November 2018 press conference to update Californians about the most destructive wildfires in the state’s history. "This is the new abnormal, and this new abnormal will continue, certainly in the next 10, 15, 20 years." "Unfortunately, the best science is telling us that dryness, warmth, drought, all those things, they’re going to intensify," he added. If Brown’s warning about changing climate conditions holds true for California, is it also something Oregonians must consider to keep themselves safe and healthy? Some already are, particularly when it comes to smoke flowing into populated areas from summer and autumn wildfires. The Oregon Shakespeare Festival in Ashland won’t hold any outdoor performances during smoke season in 2019; constructing a retractable roof for the popular outdoor theatre is under consideration. This after a couple of busy fire years that included Portland ranking second in the world for bad air and a "do not go outside" advisory for Eugene. Oregon’s 2017 and 2018 wildfires weren’t the most deadly or largest ever in acreage burned, but they did set records for the cost of fighting them–$514 million last year and $447 million the year before. Wildfire continues to threaten populated areas in Oregon’s wildland-urban interface, but fortunately without the scale of loss of life California has recently experienced. Last November’s Camp Fire in Paradise CA killed 85 and destroyed most of that forested city. Some managers are now rethinking what preventive measures fire departments should advocate for homes in the interface, if this level of catastrophe is to be avoided. Evacuation procedures are also in the spotlight, as well as the condition of rural electric power lines. The Camp Fire and several other deadly California wildfires were sparked by electric lines contacting nearby vegetation that had not been trimmed to utility standards. Timothy Ingalsbee, Ph.D. is co-founder and Executive Director of Firefighters United for Safety, Ethics, and Ecology (FUSEE) and is a faculty research associate at the University of Oregon. Steven Wallace is Fire Chief for the Mohawk Valley Rural Fire Department in Marcola, Oregon. In the fire service since 2000, he has also served as trainer and supervisor for EMTs and emergency medical services. His department works with residents to create safer spaces around rural homes. Produced by Leo Rivers. (60 min) At the June 21, 2019 City Club of Eugene. Produced by Leo Rivers. (59 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

10:00 PM

How To Make Money On YouTube Two brothers decide to make some spare cash by producing a Youtube video. When they review their footage they discover something unusual that requires further examination. Their investigation leads them into the kind of night they couldn't have imagined. Produced by Rick Gates. (37 min.) People can find more of his work at his YouTube channel "Tendrile Productions.".

11:00 PM

Música Eugenia Presents Elizabethan Favorites Música Eugenia vocalist Alice Davenport is joined by renowned lutenist Hideki Yamaya for a concert of Early English music. The program will include favorite songs by Elizabethan masters (Thomas Campion, John Dowland, Thomas Ford and William Shakespeare)—plus solo lute instrumentals by Anthony Holborne and John Dowland. Hideki Yamaya is a performer of lutes, early guitars, and early mandolins who is currently based in Connecticut. Hideki has performed with and for Portland Baroque Orchestra, Portland Opera, Santa Cruz Baroque Festival, Musica Angelica Baroque Orchestra, Los Angeles Master Chorale, Los Angeles Opera, California Bach Society, Oregon Bach Festival, Astoria Music Festival, Music of the Baroque, and Shakespeare’s Globe Theatre. He has produced an impressive discography, and is also well known as a teacher (e.g., masterclasses and workshops at Yale University, University of California, Santa Cruz, Montana State University, Oregon State University, and Aquilon Music Festival). For more information about Hideki Yamaya, please go to https://www.hidekiyamaya.com. Performed Feb. 8, 2020 at the Atrium Bldg. in Eugene. Dedicated to the memory of Raleigh Williams, founding member of Música Eugenia (1928 –2019). Produced by Bill Loud and Leo Rivers. (52 min.) THis program is on YouTube at https://www.youtube.com/watch?v=78a07P3IqRU&t=717s Website: www.musicaeugenia.org email: musicaeugenia@gmail.com & 2 Música Eugenia channels on Youtube: https://www.youtube.com/channel/UCX_VQy-VHwtnERrXZCLz7Zw/videos & https://www.youtube.com/channel/UC1qNEdP31H45twhCLCAavmw



MONDAY 9/7 LOCAL VOTING 2020


12:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.) writer259 at bitchute.com

1:00 AM

The Oregon Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

1:30 AM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

2:00 AM

Oregon 2020 Election Security Symposium America's elections are the foundation of our democracy, and it is critical that government agencies work with voters to identify foreign influence efforts and criminal organizations trying to impact our nation. The 2020 Oregon Election Security Symposium provides information on the threats we face and proactive steps that everyone can take to keep our elections free and fair. Produced by Capital Community Television, Salem, Oregon. Locally sponsored by Tom Cleveland. (153 min.) Followed immediately by B02752-152.

4:30 AM

Our Representative Democracy - Can It Survive? Speaker: Congressman Peter DeFazio, U.S. Representative, Oregon’s 4th District. The City Club of Eugene in partnership with the Wayne Morse Center for Law and Politics at the University of Oregon is pleased to host Congressman Peter DeFazio in a special Friday Forum. Mr. DeFazio with speak on Our Representative Democracy - Can it Survive?, a topic recently much discussed in Congress as the Nation approaches 100 days in office for the new administration. From the Watergate Era to today, Rep. DeFazio will trace the origins of campaign finance reform, the rise of "Dark Money", and the impact these developments have had on today’s elections.. Discussion at the City Club of Eugene on April 21, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

5:30 AM

Walking Through the Pandemic Part 1, 2020. Walking away the pandemic in lovely spring weather. Enjoy neighborhoods through Historic Cottage Grove, in Eugene we go up Skinner Butte, past the Palace Bakery. Over in Springfield discover the Historic Washburne District of Springfield, Willamette Heights Park and on to Dorris Ranch with the Living History Village. Enjoy the Historic Homes in Eugene, and walking through lovely neighborhoods up to Lafferty Park. Produced by Tyler Burgess. (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

6:00 AM

Interfaith Prayer Service History : The first Interfaith Prayer Service was October 11, 2001. Terrorist attacks of September 11, 2001 acted as a catalyst event to bring together people of different faith traditions in prayer and support of one another. There has been an Interfaith Prayer Service every 11th day of the month since then. Each month, people of at least 8 different faith traditions offer a prayer, song, chant, poem or reading from their sacred texts that relates to the prayer service theme. From the beginning, IPSI is an organization made possible by the wisdom, insight, and spirit of unity contributed by many, including Reverend Dan Bryant of First Christian Church in Eugene, whose sanctuary has been host to every IPSI monthly service. Produced by Leo Rivers (66 min.)

7:30 AM

Strata: Portraits of Humanity "June 2020" (Protecting cultural heritage worldwide; monolithic temples of India) (1) Chloe Duckworth interviews Dr. Emma Cunliffe, who works for Blue Shield International to help protect cultural heritage in times of war and to assist the superheroes around the world who work on the ground to protect their heritage. (2) Some places are so soulful that they can be not just seen, but felt within. This documentary describes such a place, called "Palsambe Monoliths" in India. Each monolith is carved from a single stone. The temples date back to the 6th and 7th centuries AD. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

8:00 AM

Tai Chi with Machiko & Medical QiGong 42 Combined Form with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. Edited by John Duran (50 min.)

9:00 AM

Eugene Cannabis TV Produced by Dan Koozer (30 min) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/tTs1zOX4g0E We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:30 AM

Walking Through the Pandemic Part 1, 2020. Walking away the pandemic in lovely spring weather. Enjoy neighborhoods through Historic Cottage Grove, in Eugene we go up Skinner Butte, past the Palace Bakery. Over in Springfield discover the Historic Washburne District of Springfield, Willamette Heights Park and on to Dorris Ranch with the Living History Village. Enjoy the Historic Homes in Eugene, and walking through lovely neighborhoods up to Lafferty Park. Produced by Tyler Burgess. (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

10:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

11:00 AM

Arts Journal Replay #932 BILL HAYNES talk & photos @ PhotoZone + Feb First Friday 2020 @ NewZone 10 min. ArtsEncore: muralist Bayne Gardener 2018 & 2017 24 min. + Son Jarocho music & dance @ Eugene Library Fiesta Cultural 2017 26 min. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Retaining the Eugene Workforce: Why It’s Important and What Steps We Can Take Speakers: Henry Fields, Workforce Analyst, Oregon Employment Department, Celeste Marshall, Director of People and Operations, IDX LLC. Moderator: Brittany Quick- Warner, President/CEO of Eugene Area Chamber of Commerce. According to the Eugene Chamber of Commerce, local employers are experiencing difficulties in retaining employees, which can stunt the growth of their businesses. The panelists will discuss this challenge, explaining its causes and describing strategies for addressing the problem. Henry Fields is the Workforce Analyst serving Lane County for the Oregon Employment Department. He provides economic data and labor market information to improve business decisions across the county. Mr. Fields is a graduate of the University of Oregon and earned a graduate degree in Public Administration from the University of Indiana. Celeste Marshall is the Director of People and Operations at IDX, headquartered in Eugene; it is one of the fastest growing real estate technology providers in the country. Ms. Marshall works closely with the IDX leadership team to identify, develop, and implement strategic organizational initiatives designed to increase employee engagement and performance. As a supporter of growth in the Eugene/Springfield tech community, she is active on the Advisory Board for the Technology Association of the Southern Willamette Valley, the Lane Work Source Executive Board, and the Computer Science Regional Advisory Committee. Brittany Quick Warner is President/CEO of the Eugene Area Chamber of Commerce. After serving successfully in several different capacities in the Chamber over the last six years , she was promoted as its first woman CEO in 2017. She earned undergraduate and graduate degrees in Public Administration from the University of Missouri-Columbia. Currently, she is active in several organizations, including the Eugene Sustainability Commission and the Western Association of Chamber Executives. Ms. Quick-Warner and her husband have been small business owners since 2012. Produced by Leo Rivers. (59min) At the February 28, 2020 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

David Rogers and Frog Perform at CTV29 Local guitarist David Rogers plays his songs and local comedian Frog jokes from his popular joke books at the CTV29 Studio. Produced by David Rogers. (45 min.) pepfoot9@gmail.com

3:00 PM

TV As Folk Art, #1 of 4 - A delightful collection of Community TV performaces from Eugene-Springfield’s Cable Public Access producers in the mid-1990’s. Produced by Loren Sears. (120 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.) writer259 at bitchute.com

7:00 PM

The Oregon Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

7:30 PM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

8:00 PM

Oregon 2020 Election Security Symposium America's elections are the foundation of our democracy, and it is critical that government agencies work with voters to identify foreign influence efforts and criminal organizations trying to impact our nation. The 2020 Oregon Election Security Symposium provides information on the threats we face and proactive steps that everyone can take to keep our elections free and fair. Produced by Capital Community Television, Salem, Oregon. Locally sponsored by Tom Cleveland. (153 min.) Followed immediately by B02752-152.

10:30 PM

Our Representative Democracy - Can It Survive? Speaker: Congressman Peter DeFazio, U.S. Representative, Oregon’s 4th District. The City Club of Eugene in partnership with the Wayne Morse Center for Law and Politics at the University of Oregon is pleased to host Congressman Peter DeFazio in a special Friday Forum. Mr. DeFazio with speak on Our Representative Democracy - Can it Survive?, a topic recently much discussed in Congress as the Nation approaches 100 days in office for the new administration. From the Watergate Era to today, Rep. DeFazio will trace the origins of campaign finance reform, the rise of "Dark Money", and the impact these developments have had on today’s elections.. Discussion at the City Club of Eugene on April 21, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

11:30 PM

Walking Through the Pandemic Part 1, 2020. Walking away the pandemic in lovely spring weather. Enjoy neighborhoods through Historic Cottage Grove, in Eugene we go up Skinner Butte, past the Palace Bakery. Over in Springfield discover the Historic Washburne District of Springfield, Willamette Heights Park and on to Dorris Ranch with the Living History Village. Enjoy the Historic Homes in Eugene, and walking through lovely neighborhoods up to Lafferty Park. Produced by Tyler Burgess. (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/



TUESDAY 9/8 LOCAL HEALTH & FITNESS


12:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.) writer259 at bitchute.com

1:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - Spencer Butte and Snowshoeing Waldo Lake (29 min) with Barbara Gunther. Produced by Marc Time. (30 min.)

1:30 AM

Practical Yoga For Everyday People Guest: Sandy Watson with Host Verna Reidy. Today’s Practice: Yoga & Aging, Sun Salutation, Seated Forward Bend, Bridge Pose. Produced by Verna Reidy. (25 min.)

2:00 AM

Nourish: Food for Life "Grilled Peach, Black Rice and Arugula Salad, and Ginger’s Peach and Coconut Freeze." Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (30 min.)

2:30 AM

Answers To Addiction - Addiction treatment Jesus Christ’s Way. Produced by Ray Gruener. (30 min)

3:00 AM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

4:00 AM

Chair QiGong Therapy for Hands, Arms and Torso This #QigongWithCarole video has #therapeutic #stretching and #breathing exercises, which #relax and open your #joints, promoting #circulation of #qi #energy to #relieve #stiffness and #pain of #arthritis and #parkinsons. Includes #calmingmusic, #funexercises, and #deepbreathing for a #qigongpractice #accessibletoall. Produced by Tom Cleveland. (28 min.)

4:30 AM

Let’s Get Cooking #4 - Produced by Steve Smothers. (30 min.)

5:00 AM

Let’s Get Cooking #5 - Produced by Steve Smothers. (30 min.)

5:30 AM

Let’s Get Cooking #6 - Leftovers Thai Stirfry. Produced by Steve Smothers. (30 min.)

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - Spencer Butte and Snowshoeing Waldo Lake (29 min) with Barbara Gunther. Produced by Marc Time. (30 min.)

6:30 AM

Nourish: Food for Life "Grilled Peach, Black Rice and Arugula Salad, and Ginger’s Peach and Coconut Freeze." Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (30 min.)

7:00 AM

The Many Hats of Coco A Fine Arts Interview Program: Today Coco welcomes well-known Oregon author Bill Sullivan. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciplines and demands that the author and/or artist end. Produced by Allan Katz. (30 min.)

7:30 AM

Strata: Portraits of Humanity "July 2020" (Protecting cultural heritage worldwide; monolithic temples of India) (1) We launched The Archaeology Channel as our streaming media website exactly 20 years ago, in July 2000. Now hosting hundreds of videos, TAC still relies on membership contributions, now more than ever. This short promo explains why and how you can support us. (2) As archaeologists have traced our history, we’ve overwhelmingly heard the masculine narrative. We’ve been taught that men were the only ones doing anything worthwhile. This film introduces the female anthropologists who dared to ask, "Where’s the other half of the species?" Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) On YouTube at https://youtu.be/CJMReLb9f_4. Email: janet@thinkvideo.com

9:00 AM

Eugene Cannabis TV April 22, 2020. Jim and DanK are farther apart this evening, with a program recorded on 4/20. In recognition of the day, DanK takes another look at how that time and date came to be associated with cannabis. Then Jim presents his list of excellent stoner movies for enjoyable ways to pass the time during the COVID-19 shutdown. Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/Bc8N-CrsX10 We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:30 AM

Walking Through the Pandemic Part 2, 2020. Amble through lovely neighborhoods, down wooded paths, past fabulous mansions in Eugene. Poke around a pioneer cemetery, smell the roses, admire the gardens as the pandemic passes. You will be charmed, but still must go out for your own walk for actual exercise. No whining! Produced by Tyler Burgess. (28 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

10:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

11:00 AM

Arts Journal Replay #933 HARMONIC LABORATORY First Friday ArtWalk talk & show @ Hult Center Jacobs Community Room Feb. 2020 19 min., DELGANI STRING QUARTET @ Atrium Music Series Feb. 2015 19 min., & BASS ‘N REEDS @ Atrium Music Series Feb. 2020 21min. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Our Representative Democracy - Can It Survive? Speaker: Congressman Peter DeFazio, U.S. Representative, Oregon’s 4th District. The City Club of Eugene in partnership with the Wayne Morse Center for Law and Politics at the University of Oregon is pleased to host Congressman Peter DeFazio in a special Friday Forum. Mr. DeFazio with speak on Our Representative Democracy - Can it Survive?, a topic recently much discussed in Congress as the Nation approaches 100 days in office for the new administration. From the Watergate Era to today, Rep. DeFazio will trace the origins of campaign finance reform, the rise of "Dark Money", and the impact these developments have had on today’s elections.. Discussion at the City Club of Eugene on April 21, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

David Rogers and Frog Perform at CTV29 Local guitarist David Rogers plays his songs and local comedian Frog jokes from his popular joke books at the CTV29 Studio. Produced by David Rogers. (45 min.) pepfoot9@gmail.com

3:00 PM

TV As Folk Art, #3 of 4 - A delightful collection of Community TV performaces from Eugene-Springfield’s Cable Public Access producers in the mid-1990’s. Produced by Loren Sears. (119 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.) writer259 at bitchute.com

7:00 PM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - Spencer Butte and Snowshoeing Waldo Lake (29 min) with Barbara Gunther. Produced by Marc Time. (30 min.)

7:30 PM

Practical Yoga For Everyday People Guest: Sandy Watson with Host Verna Reidy. Today’s Practice: Yoga & Aging, Sun Salutation, Seated Forward Bend, Bridge Pose. Produced by Verna Reidy. (25 min.)

8:00 PM

Nourish: Food for Life "Grilled Peach, Black Rice and Arugula Salad, and Ginger’s Peach and Coconut Freeze." Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (30 min.)

8:30 PM

Answers To Addiction - Addiction treatment Jesus Christ’s Way. Produced by Ray Gruener. (30 min)

9:00 PM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

10:00 PM

Chair QiGong Therapy for Hands, Arms and Torso This #QigongWithCarole video has #therapeutic #stretching and #breathing exercises, which #relax and open your #joints, promoting #circulation of #qi #energy to #relieve #stiffness and #pain of #arthritis and #parkinsons. Includes #calmingmusic, #funexercises, and #deepbreathing for a #qigongpractice #accessibletoall. Produced by Tom Cleveland. (28 min.)

10:30 PM

Let’s Get Cooking #4 - Produced by Steve Smothers. (30 min.)

11:00 PM

Let’s Get Cooking #5 - Produced by Steve Smothers. (30 min.)

11:30 PM

Let’s Get Cooking #6 - Leftovers Thai Stirfry. Produced by Steve Smothers. (30 min.)



WEDNESDAY 9/9 LOCAL PUBLIC INTEREST


12:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.) writer259 at bitchute.com

1:00 AM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran’s services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

2:00 AM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

2:30 AM

Eugene Cannabis TV Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

3:00 AM

Racism, Empire & Survival "Fired for Supporting Palestine: Steven Salaita Interview" An interview with Steven Salaita who was fired from the University of Illinois for tweeting support for Palestine. Produced by Jack Dresser. (60 min.)

4:00 AM

Nuclear Weapons: The Ultimate Health Threat - Featuring Bob Gould of Physicians For Social Responsibility. Produced by Larry Dobberstein. (60 min.)

5:00 AM

Crossroads On The Columbia- Oregon Confronts America’s Energy Future - Award-winning environmental documentary on LNG terminals and local communities. Written & Produced by Spence Palermo and Donna Quinn. (25 min.)

5:30 AM

UO Today Guest: David Mura, writer, memoirist, and performance artist, is a third-generation Japanese American whose family was interred during World War II. He discusses his recent book A Stranger's Journey: Race, Identity, and Narrative Craft in Writing and explains how writing necessitates an exploration of one's identity. Mura gave a reading and craft talk as a guest of the UO's Creative Writing Program on February 19, 2020. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - A Hike from Yachats to Waldport .Ridgeline Trail. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food for Life "Coconut Blueberry Apple Smoothie and Coconut Sweet Potato App Muffin." Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (30 min.)

7:00 AM

The Many Hats of Coco A Fine Arts Interview Program: Today Coco welcomes local artist Rebecca La Mothe. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciplines and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (30 min.)

7:30 AM

Strata: Portraits of Humanity "August 2020" Focusing on the Iranian sailor-turned-farmer, Soleiman, this film highlights the plight of Lake Urmia, the largest lake in the Middle East. Located in the northwestern corner of Iran and surrounded by ancient sites up to 9000 years old, Lake Urmia has become a salt plain. The desiccation of this lake poses serious environmental challenges. The film takes a tour of the area, following Soleiman and his new life as a farmer. The viewer sees rusting ships, blowing clouds of salt and plant damage that are the legacy of a once thriving lake. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

8:00 AM

Tai Chi with Machiko & Medical QiGong 42 Combined Form with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. Edited by John Duran (50 min.)

9:00 AM

Eugene Cannabis TV May 13, 2020. Jim anchors the first segment this evening, starting with sad news about Charlotte Figi, the girl who inspired the CBD movement in America. Then he closes out with a look at more movies and television shows of interest to quarantined cannabis consumers. In the second segment DanK and Jim continue with the list of productions for entertainment during these times of self–isolation. Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/4_yDphPay7U We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:30 AM

Walking Through the Pandemic Part 1, 2020. Walking away the pandemic in lovely spring weather. Enjoy neighborhoods through Historic Cottage Grove, in Eugene we go up Skinner Butte, past the Palace Bakery. Over in Springfield discover the Historic Washburne District of Springfield, Willamette Heights Park and on to Dorris Ranch with the Living History Village. Enjoy the Historic Homes in Eugene, and walking through lovely neighborhoods up to Lafferty Park. Produced by Tyler Burgess. (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

10:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

11:00 AM

Arts Journal Replay #900 RIDGELINE BRASS concert @ Atrium Music Series 54 min. May 2019 & Arts Encore: Olga Volchkova art @ Karin Clarke Gallery 5 min. May 2019.Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

The Future of the Local Newspapers Speaker: Lisa Heyamoto, instructor of journalism at the University of Oregon. Slimmer, smaller, sold off and sometimes shutdown--is this the fate of local daily newspapers across the nation? Eugene's own newspaper of record joined the overwhelming majority of local dailies when it too was sold into chain ownership this year. Big changes have followed, but the newspaper continues to be printed on paper and delivered to homes seven days a week. Chain ownership offers many advantages for those who would keep local print journalism alive. Economies of scale allow the application of state-of-the-art methods of digital publication, news gathering, even routine editing work. Some chains boast long records of journalist excellence, others measure their accomplishments simply in terms of how many newspapers they have kept alive in changing times, even when entails the cessation of paper publication or home delivery. But are these 21st century chain papers "citizens of the community" in the manner Lane County residents are accustomed to? This program looks at the economic forces influencing local newspaper publication and how they are changing. How much of the evolution is due to changes in consumer demand and preferences in receiving news? How much because of general economic trends favoring mergers and consolidation in many industries? At the December 7, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Chris Hedges in Eugene - Veteran journalist Chris Hedges and author of "America: The Farewell Tour" talks about dangers to our democracy. Produced by the Larry Dobberstein. (90 min.). A video by another producer at the event is available on YouTube: search for "Chris Hedges".

3:30 PM

Discovering The Oregon Coast - Travel adventures. Produced by Dan Hill. (22 min.)

4:00 PM

Arts Journal Replay #932 BILL HAYNES talk & photos @ PhotoZone + Feb First Friday 2020 @ NewZone 10 min. ArtsEncore: muralist Bayne Gardener 2018 & 2017 24 min. + Son Jarocho music & dance @ Eugene Library Fiesta Cultural 2017 26 min. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.) writer259 at bitchute.com

7:00 PM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran’s services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

8:00 PM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

8:30 PM

Eugene Cannabis TV Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:00 PM

Racism, Empire & Survival "Fired for Supporting Palestine: Steven Salaita Interview" An interview with Steven Salaita who was fired from the University of Illinois for tweeting support for Palestine. Produced by Jack Dresser. (60 min.)

10:00 PM

Nuclear Weapons: The Ultimate Health Threat - Featuring Bob Gould of Physicians For Social Responsibility. Produced by Larry Dobberstein. (60 min.)

11:00 PM

Crossroads On The Columbia- Oregon Confronts America’s Energy Future - Award-winning environmental documentary on LNG terminals and local communities. Written & Produced by Spence Palermo and Donna Quinn. (25 min.)

11:30 PM

UO Today Guest: David Mura, writer, memoirist, and performance artist, is a third-generation Japanese American whose family was interred during World War II. He discusses his recent book A Stranger's Journey: Race, Identity, and Narrative Craft in Writing and explains how writing necessitates an exploration of one's identity. Mura gave a reading and craft talk as a guest of the UO's Creative Writing Program on February 19, 2020. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today


THURSDAY 9/10 LOCAL ARTS


12:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.) writer259 at bitchute.com

1:00 AM

Cottage Grove TV 7:00 Ghost Towns of the Mother Lode #2 (28:03) Jamestown, Bodie (Holt); 7:28 Did You Know About Vanport, OR? (1:48) Jabin; 7:30 Evolution of a Creationist #3 (43:11) Jobe Martin; 7:43 Arena Family Sing in Yoncalla, OR (44:57). Produced by Dan Holt (120 Min.) On YouTube at https://www.youtube.com/user/danholtvideo

3:00 AM

Arts Journal Replay #933 HARMONIC LABORATORY First Friday ArtWalk talk & show @ Hult Center Jacobs Community Room Feb. 2020 19 min., DELGANI STRING QUARTET @ Atrium Music Series Feb. 2015 19 min., & BASS ‘N REEDS @ Atrium Music Series Feb. 2020 21min. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

4:00 AM

Tribute to John Lennon - Local musicians play John Lennon’s music at Cozmic. Produced by Larry Dobberstein. (30 min.)

4:30 AM

Tribute to John Lennon - Local musicians play John Lennon’s music at Cozmic. Produced by Larry Dobberstein. (30 min.)

5:00 AM

Tribute to John Lennon - Local musicians play John Lennon’s music at Cozmic. Produced by Larry Dobberstein. (30 min.)

5:30 AM

Tribute to John Lennon - Local musicians play John Lennon’s music at Cozmic. Produced by Larry Dobberstein. (30 min.)

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - McKenzie Pass Bike Ride, Dee Wright Observatory.

A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food for Life "Healthy Holiday Stuffing, Grain-Free, Gluten-Free, Vegetarian and Chocolate Almond Butter Cups." Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (30 min.)

7:00 AM

The Many Hats of Coco A Fine Arts Interview Program. Today Coco welcomes Tere Tronson, discussing the artwork of her father, painter Orval Dillingham. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (30 min.)

7:30 AM

Strata: Portraits of Humanity October 2014 (Pacific islanders renew sailing tradition). The documentary film, "Sailing Canoe," follows the efforts of people across Micronesia to re-learn the art of sailing canoes. It traces the connections of people from Guam and Rota to Yap and the outer islands of Micronesia that once were connected by long-distance canoe voyages. Modern development has affected each island differently and each struggles in its own way to maintain its ancient heritage. From the most urbanized islands to the most remote and traditional, the art of sailing canoes survives through the efforts of a few knowledgable people. Produced by Rick Pettigrew. (29 min.) <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

8:00 AM

Learn To Paint In Acrylics: Flag - Learn to paint the American Flag. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (30 min.)

8:30 AM

Eugene Cannabis TV Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:00 AM

Eugene Cannabis TV May 20, 2020. Jim and DanK have made it back tonight, and DanK has a few new masks to show off. U.S. Representative for Oregon's Third Congressional District Earl Blumenauer is moving cannabis reform legislation moving through the U.S. House again this year, as more states and businesses looking at the potential for legalization and reduction of regulatory burden. A recent study from Canada suggests cannabis extracts may provide some protection against COVID–19 infection, though further research is necessary. Jim wraps up the show with more binge–worthy viewing for socially distancing times. Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/HUxzEnBVugI We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:30 AM

Walking Through the Pandemic Part 2, 2020. Amble through lovely neighborhoods, down wooded paths, past fabulous mansions in Eugene. Poke around a pioneer cemetery, smell the roses, admire the gardens as the pandemic passes. You will be charmed, but still must go out for your own walk for actual exercise. No whining! Produced by Tyler Burgess. (28 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

10:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

11:00 AM

Arts Journal Replay #901 "IN ACCORD" A Capella peacechoir @ Atrium Music Series 56min. April2019 & Arts Encore: African Dance 2012 3 min. artsjournal@thinkvideo.com https://hedda-arts.blogspot.com Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Impact of the Visual Arts in Eugene Speakers: Liora Sponko, Executive Director of Lane Arts Council, Mitra Gruwell, Fashion Designer and Artist, John Weber, Executive Director of the Jordan Schnitzer Museum of Art. Eugene bills itself as a "Great City for Outdoors and the Arts." For our size, we have an impressive number of high-quality visual arts museums, galleries, art walks, and murals. These resources impact us not only personally, but also socially and economically. The visual arts clearly are essential, but what does that really mean? We have thousands of artists living and working here, but they face challenges in building viable arts careers. Leaders of the arts community will describe the successes and challenges of local visual artists and how we can build a robust arts industry, where Eugene is truly known as a creative arts destination. For 9 years, Liora Sponko has served as the Executive Director of Lane Arts Council, a nonprofit arts organization that supports the arts throughout Lane County. Liora has worked in nonprofit organizations for over 20 years. Locally, Liora worked for the Community Center for the Performing Arts/WOW Hall, Centro Latino Americano, Womenspace, and the University of Oregon. She also lived and worked for community-based organizations in Costa Rica for three years. Liora earned a BA in Sociology and Spanish from the University of California at Santa Barbara and an MA in International Peace and Development Studies while living in Spain. She is passionate about the arts. Mitra Gruwell is a second-generation crafts person, sewer, and upcycle fashion designer from Eugene, Oregon. She has been redesigning clothing for 20 years. She is the lead designer and manager of the ENVIA upcycled fashion brand—a project of thrift store non-profit St. Vincent de Paul Society of Lane County. Mitra is the founder of several fashion-focused companies in Eugene, including Bricolage LLC and Eugene Fashion Week. She also facilitates art-focused business workshops for The Arts and Business Alliance of Eugene (ABAE) and does mentor-ships and apprenticeships with local youth. John Weber was born and raised in Corvallis and began his museum and gallery career in Portland. He served as curator of contemporary art at the Portland Art Museum (1987-93) and curated two other non-profit spaces there. Before coming to the University of Oregon in October 2019, John served as the founding director of the Institute of the Arts and Sciences at University of California Santa Cruz, where he worked with internationally renowned artists on site-specific exhibitions and a new artist-in-residence program. Previously Weber was the director of the Tang Teaching Museum at Skidmore College, and curator of education and public programs at the San Francisco Museum of Modern Art. His background in fundraising, museum education work, and guiding major curatorial projects are important resources for his direction of the JSMA. Produced by Leo Rivers. (59min) At the February 7, 2020 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Racism, Empire & Survival "Fired for Supporting Palestine: Steven Salaita Interview" An interview with Steven Salaita who was fired from the University of Illinois for tweeting support for Palestine. Produced by Jack Dresser. (60 min.)

3:00 PM

Tribute to John Lennon - Local musicians play John Lennon’s music at Cozmic. Produced by Larry Dobberstein. (30 min.)

3:30 PM

Tribute to John Lennon - Local musicians play John Lennon’s music at Cozmic. Produced by Larry Dobberstein. (30 min.)

4:00 PM

Tribute to John Lennon - Local musicians play John Lennon’s music at Cozmic. Produced by Larry Dobberstein. (30 min.)

4:30 PM

Tribute to John Lennon - Local musicians play John Lennon’s music at Cozmic. Produced by Larry Dobberstein. (30 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.) writer259 at bitchute.com

7:00 PM

Cottage Grove TV 7:00 Ghost Towns of the Mother Lode #2 (28:03) Jamestown, Bodie (Holt); 7:28 Did You Know About Vanport, OR? (1:48) Jabin; 7:30 Evolution of a Creationist #3 (43:11) Jobe Martin; 7:43 Arena Family Sing in Yoncalla, OR (44:57). Produced by Dan Holt (120 Min.) On YouTube at https://www.youtube.com/user/danholtvideo

9:00 PM

Arts Journal Replay #933 HARMONIC LABORATORY First Friday ArtWalk talk & show @ Hult Center Jacobs Community Room Feb. 2020 19 min., DELGANI STRING QUARTET @ Atrium Music Series Feb. 2015 19 min., & BASS ‘N REEDS @ Atrium Music Series Feb. 2020 21min. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

10:00 PM

Tribute to John Lennon - Local musicians play John Lennon’s music at Cozmic. Produced by Larry Dobberstein. (30 min.)

10:30 PM

Tribute to John Lennon - Local musicians play John Lennon’s music at Cozmic. Produced by Larry Dobberstein. (30 min.)

11:00 PM

Tribute to John Lennon - Local musicians play John Lennon’s music at Cozmic. Produced by Larry Dobberstein. (30 min.)

11:30 PM

Tribute to John Lennon - Local musicians play John Lennon’s music at Cozmic. Produced by Larry Dobberstein. (30 min.)



FRIDAY 9/11 LOCAL MUSIC & ENTERTAINMENT


12:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.) writer259 at bitchute.com

1:00 AM

ENN Covers Ostara and Skip's Trip Across the U.S.A. In this Eugene News Network episode, we celebrate the Spring Equinox. It is time for the pagan celebration of Ostara, so we took our teleportation device to Stonehenge to join the celebration. Also, we followed Skip Robinson's trip across the country. Produced by Mike Schwab. (17 mins.) You can also find this episode, as well as other shows by produced by Mike, on his YouTube Channel. Search Mike T Schwab.

1:30 AM

Learn To Paint In Acrylics: Flag - Learn to paint the American Flag. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (30 min.)

2:00 AM

David Rogers and Frog Perform at CTV29 Local guitarist David Rogers plays his songs and local comedian Frog jokes from his popular joke books at the CTV29 Studio. Produced by David Rogers. (45 min.) pepfoot9@gmail.com

3:00 AM

How To Make Money On YouTube Two brothers decide to make some spare cash by producing a Youtube video. When they review their footage they discover something unusual that requires further examination. Their investigation leads them into the kind of night they couldn't have imagined. Produced by Rick Gates. (37 min.) People can find more of his work at his YouTube channel "Tendrile Productions.".

4:00 AM

Kalapuya Poetry Night "The World in Words from our Town Part 2"After the Axe and Fiddle Era came to a close the Sars 2 or Corona Virus 19 came like the flood to the folks who blew off Noah. Finally Kim Still welcomed Kalapuya Poetry Night to her Cottage Grove Events Venue. But it was until June 2020 she could mount the monthly poetry readings here in Cottage Grove. I got the word and showed up to film and read July and here agin - the series that is the World in Words from our corner. Parts one and two for you. Produced by Leo Rivers. (24 Minutes.) http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover - "Hans Eichinger"-Marc Time interviews Eugene alt-folk artist Hans Eichinger. Hans Eichinger plays a set of folk and blues tunes. Produced by DMP Artist Network. (30 min.)

5:30 AM

Grounds for Separation Part 1 and 2 This program includes a show and its sequel. In the first show, some Eugene residents become upset when they find out that their new housemate doesn't like coffee. In the holiday-themed sequel, these residents become desperate for money, so they accept undesirable jobs. Produced by Mike Schwab. (29 min.) You can find these shows, along with other shows produced by Mike Schwab, on YouTube. Search "Mike T Schwab".

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - Dome Rock;Ferguson Rd Junction City. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food For Life"Vegetarian Meatball & Marinara Sauce" In this series, Shanna Hutton prepares and cooks whole foods. She highlights the nutritional component of each ingredient, reminding us of its health benefits. Today, Shanna prepares a vegetarian meatball and marinara sauce. Please join us in this healthy cooking mini-series, Nourish: Food For Life. Produced by John Duran. (27 min.)

7:00 AM

The Many Hats of Coco A Fine Arts Interview Program. Today Host Theo Czuk welcomes poet, writer, musician and dancer C. Steven Blue as he discusses his artistic history. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (30 min.)

7:30 AM

Strata: Portraits of Humanity "November 2014" (Metalla Oiassonis–Roman mining in northern Spain) In this documentary, Felix Ugarte Elkartea introduces us to the complex world of the ancient mining that the Romans developed at the ancient port city of Oiasso, located within the modern city today named Irun in Spanish and Gipuzkoa in Basque, in Spain near the French border. In the western foothills of the Pyrenees and the next to the Bay of Biscay stands the granite massif called Aiako Harria in Basque and Peñas de Aya in Spanish. On these slopes one of the chief mining centers of the Iberian Peninsula lasted until modern times. Produced by Rick Pettigrew. (29 min.) http://www.archaeologychannel.org.

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) On YouTube at https://youtu.be/CJMReLb9f_4. Email: janet@thinkvideo.com

9:00 AM

Eugene Cannabis TV May 27, 2020. Jim interviews DanK this evening, learning about his cannabis story and his years as an activist for medical and recreational legalization. Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/BvDlZ-KpIec We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:30 AM

Walking Through the Pandemic Part 1, 2020. Walking away the pandemic in lovely spring weather. Enjoy neighborhoods through Historic Cottage Grove, in Eugene we go up Skinner Butte, past the Palace Bakery. Over in Springfield discover the Historic Washburne District of Springfield, Willamette Heights Park and on to Dorris Ranch with the Living History Village. Enjoy the Historic Homes in Eugene, and walking through lovely neighborhoods up to Lafferty Park. Produced by Tyler Burgess. (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

10:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

11:00 AM

Arts Journal Replay #902 BYRDSONG CONSORT play popular music from the British Isles composed in the 16th C. thru 19th C + 3 Beatles tunes@ Atrium Music Series. Performers..Michael Bardossi violin, Alice Barkan viol, Julia Heydon violin & voice, Elnora Sears flute, recorder, & viol Tom Sears harpsichord, recorder, & viol. May 2019 Produced by Hedda's Artworks. (58 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Climate Change and Wildfire Risk in Lane County Presentation at the City Club of Eugene: Last fall, California’s then-Governor Jerry Brown had a warning to offer: "This is not the new normal," Brown said at a November 2018 press conference to update Californians about the most destructive wildfires in the state’s history. "This is the new abnormal, and this new abnormal will continue, certainly in the next 10, 15, 20 years." "Unfortunately, the best science is telling us that dryness, warmth, drought, all those things, they’re going to intensify," he added. If Brown’s warning about changing climate conditions holds true for California, is it also something Oregonians must consider to keep themselves safe and healthy? Some already are, particularly when it comes to smoke flowing into populated areas from summer and autumn wildfires. The Oregon Shakespeare Festival in Ashland won’t hold any outdoor performances during smoke season in 2019; constructing a retractable roof for the popular outdoor theatre is under consideration. This after a couple of busy fire years that included Portland ranking second in the world for bad air and a "do not go outside" advisory for Eugene. Oregon’s 2017 and 2018 wildfires weren’t the most deadly or largest ever in acreage burned, but they did set records for the cost of fighting them–$514 million last year and $447 million the year before. Wildfire continues to threaten populated areas in Oregon’s wildland-urban interface, but fortunately without the scale of loss of life California has recently experienced. Last November’s Camp Fire in Paradise CA killed 85 and destroyed most of that forested city. Some managers are now rethinking what preventive measures fire departments should advocate for homes in the interface, if this level of catastrophe is to be avoided. Evacuation procedures are also in the spotlight, as well as the condition of rural electric power lines. The Camp Fire and several other deadly California wildfires were sparked by electric lines contacting nearby vegetation that had not been trimmed to utility standards. Timothy Ingalsbee, Ph.D. is co-founder and Executive Director of Firefighters United for Safety, Ethics, and Ecology (FUSEE) and is a faculty research associate at the University of Oregon. Steven Wallace is Fire Chief for the Mohawk Valley Rural Fire Department in Marcola, Oregon. In the fire service since 2000, he has also served as trainer and supervisor for EMTs and emergency medical services. His department works with residents to create safer spaces around rural homes. Produced by Leo Rivers. (60 min) At the June 21, 2019 City Club of Eugene. Produced by Leo Rivers. (59 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

The Baker, Oregon Museum - Tour the local museum in Baker, Oregon. Produced by Dan Holt. (25 min.)

2:30 PM

TV As Folk Art, #4 of 4 - A delightful collection of Community TV performaces from Eugene-Springfield’s Cable Public Access producers in the mid-1990’s. Produced by Loren Sears. (119 min.)

4:30 PM

Strata: Portraits of Humanity "August 2020" Focusing on the Iranian sailor-turned-farmer, Soleiman, this film highlights the plight of Lake Urmia, the largest lake in the Middle East. Located in the northwestern corner of Iran and surrounded by ancient sites up to 9000 years old, Lake Urmia has become a salt plain. The desiccation of this lake poses serious environmental challenges. The film takes a tour of the area, following Soleiman and his new life as a farmer. The viewer sees rusting ships, blowing clouds of salt and plant damage that are the legacy of a once thriving lake. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.) writer259 at bitchute.com

7:00 PM

ENN Covers Ostara and Skip's Trip Across the U.S.A. In this Eugene News Network episode, we celebrate the Spring Equinox. It is time for the pagan celebration of Ostara, so we took our teleportation device to Stonehenge to join the celebration. Also, we followed Skip Robinson's trip across the country. Produced by Mike Schwab. (17 mins.) You can also find this episode, as well as other shows by produced by Mike, on his YouTube Channel. Search Mike T Schwab.

7:30 PM

Learn To Paint In Acrylics: Flag - Learn to paint the American Flag. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (30 min.)

8:00 PM

David Rogers and Frog Perform at CTV29 Local guitarist David Rogers plays his songs and local comedian Frog jokes from his popular joke books at the CTV29 Studio. Produced by David Rogers. (45 min.) pepfoot9@gmail.com

9:00 PM

How To Make Money On YouTube Two brothers decide to make some spare cash by producing a Youtube video. When they review their footage they discover something unusual that requires further examination. Their investigation leads them into the kind of night they couldn't have imagined. Produced by Rick Gates. (37 min.) People can find more of his work at his YouTube channel "Tendrile Productions.".

10:00 PM

Kalapuya Poetry Night "The World in Words from our Town Part 2"After the Axe and Fiddle Era came to a close the Sars 2 or Corona Virus 19 came like the flood to the folks who blew off Noah. Finally Kim Still welcomed Kalapuya Poetry Night to her Cottage Grove Events Venue. But it was until June 2020 she could mount the monthly poetry readings here in Cottage Grove. I got the word and showed up to film and read July and here agin - the series that is the World in Words from our corner. Parts one and two for you. Produced by Leo Rivers. (24 Minutes.) http://www.oregonpoeticvoices.org/poet/366/

10:30 PM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

11:00 PM

Marc Time: Sunday Morning Hangover - "Hans Eichinger"-Marc Time interviews Eugene alt-folk artist Hans Eichinger. Hans Eichinger plays a set of folk and blues tunes. Produced by DMP Artist Network. (30 min.)

11:30 PM

Grounds for Separation Part 1 and 2 This program includes a show and its sequel. In the first show, some Eugene residents become upset when they find out that their new housemate doesn't like coffee. In the holiday-themed sequel, these residents become desperate for money, so they accept undesirable jobs. Produced by Mike Schwab. (29 min.) You can find these shows, along with other shows produced by Mike Schwab, on YouTube. Search "Mike T Schwab".



SATURDAY 9/12


12:00 AM

Kalapuya Poetry Night "The World in Words from our Town Part 2"After the Axe and Fiddle Era came to a close the Sars 2 or Corona Virus 19 came like the flood to the folks who blew off Noah. Finally Kim Still welcomed Kalapuya Poetry Night to her Cottage Grove Events Venue. But it was until June 2020 she could mount the monthly poetry readings here in Cottage Grove. I got the word and showed up to film and read July and here agin - the series that is the World in Words from our corner. Parts one and two for you. Produced by Leo Rivers. (24 Minutes.) http://www.oregonpoeticvoices.org/poet/366/

12:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

1:00 AM

Walking Through the Pandemic Part 1, 2020. Walking away the pandemic in lovely spring weather. Enjoy neighborhoods through Historic Cottage Grove, in Eugene we go up Skinner Butte, past the Palace Bakery. Over in Springfield discover the Historic Washburne District of Springfield, Willamette Heights Park and on to Dorris Ranch with the Living History Village. Enjoy the Historic Homes in Eugene, and walking through lovely neighborhoods up to Lafferty Park. Produced by Tyler Burgess. (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

1:30 AM

Marc Time: Sunday Morning Hangover - "Hans Eichinger"-Marc Time interviews Eugene alt-folk artist Hans Eichinger. Hans Eichinger plays a set of folk and blues tunes. Produced by DMP Artist Network. (30 min.)

2:00 AM

Movies From The Madhouse Join burlesque legend Tempest Storm, pin up queen Bettie Page and a cavalcade of cuties in the 1955 variety show classick, "Teaserama"! (116 min.) Produced by M.F.T.M. productions. Find us on YouTube at https://www.youtube.com/channel/UCiw0j0cUMToWFUfIpi-5p7w for more madness!

4:00 AM

Movies From the Madhouse Do you like Rock N Roll, cavemen, and hot old cars? Well, look no further! Join Mistress Dandeli and Master Seth as they delve into the prehistoric world of "Eegah!", the story of a misunderstood caveman with a liking for brunettes! Look us up on YouTube to see more madness! Produced by Mistres Dandeli and Master Seth. (118 min.) Also available on YouTube at https://www.youtube.com/channel/UCiw0j0cUMToWFUfIpi-5p7w

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest"- San Juan Islands Ferryboat rides in Washington state. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food For Life In this series, Shanna Hutton prepares and cooks whole foods. She highlights the nutritional component of each ingredient, reminding us of its health benefits. Today, Shanna prepares a mole sauce and zucchini brownie. Please join us in this healthy cooking mini-series, Nourish: Food For Life.Produced by John Duran. (30 min.)

7:00 AM

Cottage Grove TV 7:00 Ghost Towns of the Mother Lode #2 (28:03) Jamestown, Bodie (Holt); 7:28 Did You Know About Vanport, OR? (1:48) Jabin; 7:30 Evolution of a Creationist #3 (43:11) Jobe Martin; 7:43 Arena Family Sing in Yoncalla, OR (44:57). Produced by Dan Holt (120 Min.) On YouTube at https://www.youtube.com/user/danholtvideo

9:00 AM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

10:00 AM

UO Today Guest: David Mura, writer, memoirist, and performance artist, is a third-generation Japanese American whose family was interred during World War II. He discusses his recent book A Stranger's Journey: Race, Identity, and Narrative Craft in Writing and explains how writing necessitates an exploration of one's identity. Mura gave a reading and craft talk as a guest of the UO's Creative Writing Program on February 19, 2020. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today

10:30 AM

Practical Yoga For Everyday People Guest: Sandy Watson with Host Verna Reidy. Today’s Practice: Yoga & Aging, Sun Salutation, Seated Forward Bend, Bridge Pose. Produced by Verna Reidy. (25 min.)

11:00 AM

Nourish: Food for Life "Summer Super Salad with Blueberry Vinaigrette, and Breakfast Blueberry Oat Bar. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (28 min.)

11:30 AM

The David Igl Show Guest: Vicki Douglas, retired Parole Officer on Need For Focus on At-Risk Youth. Produced by Larry Dobberstein. (30 min.)

12:00 PM

Climate Change and Wildfire Risk in Lane County Presentation at the City Club of Eugene: Last fall, California’s then-Governor Jerry Brown had a warning to offer: "This is not the new normal," Brown said at a November 2018 press conference to update Californians about the most destructive wildfires in the state’s history. "This is the new abnormal, and this new abnormal will continue, certainly in the next 10, 15, 20 years." "Unfortunately, the best science is telling us that dryness, warmth, drought, all those things, they’re going to intensify," he added. If Brown’s warning about changing climate conditions holds true for California, is it also something Oregonians must consider to keep themselves safe and healthy? Some already are, particularly when it comes to smoke flowing into populated areas from summer and autumn wildfires. The Oregon Shakespeare Festival in Ashland won’t hold any outdoor performances during smoke season in 2019; constructing a retractable roof for the popular outdoor theatre is under consideration. This after a couple of busy fire years that included Portland ranking second in the world for bad air and a "do not go outside" advisory for Eugene. Oregon’s 2017 and 2018 wildfires weren’t the most deadly or largest ever in acreage burned, but they did set records for the cost of fighting them–$514 million last year and $447 million the year before. Wildfire continues to threaten populated areas in Oregon’s wildland-urban interface, but fortunately without the scale of loss of life California has recently experienced. Last November’s Camp Fire in Paradise CA killed 85 and destroyed most of that forested city. Some managers are now rethinking what preventive measures fire departments should advocate for homes in the interface, if this level of catastrophe is to be avoided. Evacuation procedures are also in the spotlight, as well as the condition of rural electric power lines. The Camp Fire and several other deadly California wildfires were sparked by electric lines contacting nearby vegetation that had not been trimmed to utility standards. Timothy Ingalsbee, Ph.D. is co-founder and Executive Director of Firefighters United for Safety, Ethics, and Ecology (FUSEE) and is a faculty research associate at the University of Oregon. Steven Wallace is Fire Chief for the Mohawk Valley Rural Fire Department in Marcola, Oregon. In the fire service since 2000, he has also served as trainer and supervisor for EMTs and emergency medical services. His department works with residents to create safer spaces around rural homes. Produced by Leo Rivers. (60 min) At the June 21, 2019 City Club of Eugene. Produced by Leo Rivers. (59 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

1:00 PM

Answers To Addiction - Addiction treatment Jesus Christ’s Way. Produced by Ray Gruener. (30 min)

1:30 PM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

2:00 PM

Walking Through the Pandemic Part 2, 2020. Amble through lovely neighborhoods, down wooded paths, past fabulous mansions in Eugene. Poke around a pioneer cemetery, smell the roses, admire the gardens as the pandemic passes. You will be charmed, but still must go out for your own walk for actual exercise. No whining! Produced by Tyler Burgess. (28 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

2:30 PM

Chair QiGong Therapy for Hands, Arms and Torso This #QigongWithCarole video has #therapeutic #stretching and #breathing exercises, which #relax and open your #joints, promoting #circulation of #qi #energy to #relieve #stiffness and #pain of #arthritis and #parkinsons. Includes #calmingmusic, #funexercises, and #deepbreathing for a #qigongpractice #accessibletoall. Produced by Tom Cleveland. (28 min.)

3:00 PM

Row River Valley History - Tales of the Valley of the Row is a documentary of the Row River Valley and Calapooya Mountains over nearly the last 100 years. Lawrence Carr ( a man who was their) tells true stories of missing miners, runaway train cars, hard fisted loggers, and lost gold; blended with a historical narrative of this legendary area.. Produced by Keith Ewing. (82 min.)

4:30 PM

Pro*Star Acting for the Camera "Director’s Choice" What the Director does in a production. In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters. Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (30 min.) http://www.infocusacting.com

5:00 PM

Hiking With Barbara "Travels on Trails in the Pacific Northwest"- San Juan Islands Ferryboat rides in Washington state. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.Produced by Marc Time. (29 min.)

5:30 PM

ENN Covers Cinco De Mayo In this Eugene News Network episode, we celebrate Cinco De Mayo. We had a fun time partying and playing games. We also learned quite a bit about the interesting history of the holiday. Produced by Mike Schwab (21 mins.). You can also find this episode, as well as other shows by produced by Mike, on his YouTube Channel. Search Mike T Schwab.

6:00 PM

Gospel Music: Community Beyond Differences "Part 1" Series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

6:30 PM

Gospel Music: Community Beyond Differences "Part 2" Series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

7:00 PM

Gospel Music: Community Beyond Differences "Part 3" "Kenny Reed Memorial Service. Recorded live at the Jazz Station." Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

7:30 PM

Música Eugenia Presents Elizabethan Favorites Música Eugenia vocalist Alice Davenport is joined by renowned lutenist Hideki Yamaya for a concert of Early English music. The program will include favorite songs by Elizabethan masters (Thomas Campion, John Dowland, Thomas Ford and William Shakespeare)—plus solo lute instrumentals by Anthony Holborne and John Dowland. Hideki Yamaya is a performer of lutes, early guitars, and early mandolins who is currently based in Connecticut. Hideki has performed with and for Portland Baroque Orchestra, Portland Opera, Santa Cruz Baroque Festival, Musica Angelica Baroque Orchestra, Los Angeles Master Chorale, Los Angeles Opera, California Bach Society, Oregon Bach Festival, Astoria Music Festival, Music of the Baroque, and Shakespeare’s Globe Theatre. He has produced an impressive discography, and is also well known as a teacher (e.g., masterclasses and workshops at Yale University, University of California, Santa Cruz, Montana State University, Oregon State University, and Aquilon Music Festival). For more information about Hideki Yamaya, please go to https://www.hidekiyamaya.com. Performed Feb. 8, 2020 at the Atrium Bldg. in Eugene. Dedicated to the memory of Raleigh Williams, founding member of Música Eugenia (1928 –2019). Produced by Bill Loud and Leo Rivers. (52 min.) THis program is on YouTube at https://www.youtube.com/watch?v=78a07P3IqRU&t=717s Website: www.musicaeugenia.org email: musicaeugenia@gmail.com & 2 Música Eugenia channels on Youtube: https://www.youtube.com/channel/UCX_VQy-VHwtnERrXZCLz7Zw/videos & https://www.youtube.com/channel/UC1qNEdP31H45twhCLCAavmw

8:30 PM

Songspinners "A Musical Potpourri". Wonderful local ladies chorus annual concert held at the United Lutheran Church in Eugene. Songs include the "Theme From Indiana Jones", "Lydia The Tattooed Lady", "Penny Lane" and "This Train Is Bound For Glory". Songspinners is a community service organization that enjoys singing for varied groups and events in the area for more than 70 years. Video by Leo Rivers. Produced by Hilary Andrea and Bill Loud. (58 min.) brenanden40@gmail.com

9:30 PM

Summer of Love In Cottage Grove (QMS) - Rock concert with Quicksilver Messenger Service. Produced by Larry Dobberstein. (30 min.)

10:00 PM

Movies From The Madhouse Join burlesque legend Tempest Storm, pin up queen Bettie Page and a cavalcade of cuties in the 1955 variety show classick, "Teaserama"! (116 min.) Produced by M.F.T.M. productions. Find us on YouTube at https://www.youtube.com/channel/UCiw0j0cUMToWFUfIpi-5p7w for more madness!



Schedule subject to change without notice. For updates see http://ctv29.org.






Join for $10 a year or make a tax-deductible donation! Use Your Credit/Debit Card or PayPal Account!!



© 2020 Community Television of Lane County. All Rights Reserved.

Join for $10 a year or make a tax-deductible donation! Use Your Credit/Debit Card or PayPal Account!!



© 2020 Community Television of Lane County. All Rights Reserved.